Alert archive / New Jersey / Flash Flood Warnings in 2018
Flash Flood Warning 42, NWS New York, NY
NWS New York, NY issued this flash flood warning at Sep 25, 2018, 3:28 PM EDT for Bergen County, New Jersey. It was in force for 4 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 25, 2018, 3:28 PM EDT (19:28 UTC)
- Expired
- Sep 25, 2018, 7:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Bergen County, NJ
The radar
The Brookhaven radar (KOKX), 100 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 25, 5:30 PM EDT | FLASH FLOOD | Hackensack, NJ | FLOODING ONGOING ALONG SOUTH NEWMAN STREET |
| Sep 25, 5:30 PM EDT | FLASH FLOOD | Hackensack, NJ | RAILROAD AVENUE AND SUSSEX STREET REMAIN FLOODED WITH ROAD CLOSED |
| Sep 25, 5:30 PM EDT | FLASH FLOOD | Hackensack, NJ | ESSEX AND STATE STREETS REMAIN CLOSED WITH BOATS DEPLOYED FOR POSSIBLE RESCUES. |
| Sep 25, 6:00 PM EDT | FLASH FLOOD | Hackensack, NJ | FLOODING ONGOING IN NORTH END OF TOWN ALONG COMMERCE WAY WITH EMERGENCY MANAGEMENT EMPLOYING MITIGATION METHODS |
| Sep 25, 6:15 PM EDT | FLASH FLOOD | Hackensack, NJ | HACKENSACK FIRE DEPARTMENT HAS RESCUED OVER 18 PEOPLE FROM STRANDED CARS IN FLOOD WATERS. MANY ROADS CLOSED AND IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 122 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.5 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 457 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 413 m²/s²
- 0-3 km storm-relative helicity
- 577 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
979
WGUS51 KOKX 251928
FFWOKX
NJC003-252130-
/O.NEW.KOKX.FF.W.0042.180925T1928Z-180925T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
328 PM EDT TUE SEP 25 2018
The National Weather Service in Upton NY has issued a
* Flash Flood Warning for...
Southeastern Bergen County in northeastern New Jersey...
* Until 530 PM EDT.
* At 328 PM EDT, Doppler radar indicated heavy rain across the
warned area. Flash flooding is already occurring. Excessive runoff
from heavy rainfall will cause flooding of small creeks and
streams, urban areas, highways, streets and underpasses as well as
other drainage areas and low lying spots.
* Some locations that will experience flooding include...
Hackensack, Bergenfield, Ridgefield, Fort Lee, Englewood, Oradell,
Teterboro, Teaneck, Lodi, Cliffside Park, Palisades Park, Dumont,
New Milford, Tenafly and Fairview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4077 7410 4078 7410 4077 7412 4098 7405
4095 7392 4080 7398 4080 7399 4082 7402
4081 7404 4081 7406 4078 7409 4076 7409
$$
FEB3 follow-up statements
597
WGUS51 KOKX 252105
FFWOKX
NJC003-252300-
/O.EXT.KOKX.FF.W.0042.000000T0000Z-180925T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
505 PM EDT TUE SEP 25 2018
The National Weather Service in Upton NY has extended the
* Flash Flood Warning for...
Southeastern Bergen County in northeastern New Jersey...
* Until 700 PM EDT.
* At 504 PM EDT, Doppler radar indicated heavy rain across the warned
area. Flash flooding is already occurring.
* Some locations that will experience flooding include...
Hackensack, Bergenfield, Ridgefield, Fort Lee, Englewood, Oradell,
Teterboro, Teaneck, Lodi, Cliffside Park, Palisades Park, Dumont,
New Milford, Tenafly and Fairview.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4077 7410 4078 7410 4077 7412 4098 7405
4095 7392 4080 7398 4080 7399 4082 7402
4081 7404 4081 7406 4078 7409 4076 7409
$$
MALOIT897
WGUS71 KOKX 252228
FFSOKX
Flash Flood Statement
National Weather Service New York NY
628 PM EDT TUE SEP 25 2018
NJC003-252300-
/O.CON.KOKX.FF.W.0042.000000T0000Z-180925T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bergen NJ-
628 PM EDT TUE SEP 25 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
SOUTHEASTERN BERGEN COUNTY...
At 625 PM EDT, Doppler radar indicated heavy rain across the warned
area. Up to three inches of rain have already fallen. Flash flooding
is already occurring, including around Hackensack.
Some locations that will experience flooding include...
Hackensack, Bergenfield, Ridgefield, Fort Lee, Englewood, Oradell,
Teterboro, Teaneck, Lodi, Cliffside Park, Palisades Park, Dumont, New
Milford, Tenafly and Fairview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4077 7410 4078 7410 4077 7412 4098 7405
4095 7392 4080 7398 4080 7399 4082 7402
4081 7404 4081 7406 4078 7409 4076 7409
$$
MALOIT616
WGUS71 KOKX 252251
FFSOKX
Flash Flood Statement
National Weather Service New York NY
651 PM EDT TUE SEP 25 2018
NJC003-252301-
/O.EXP.KOKX.FF.W.0042.000000T0000Z-180925T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bergen NJ-
651 PM EDT TUE SEP 25 2018
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN BERGEN COUNTY WILL EXPIRE
AT 700 PM EDT...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4077 7410 4078 7410 4077 7412 4098 7405
4095 7392 4080 7398 4080 7399 4082 7402
4081 7404 4081 7406 4078 7409 4076 7409
$$
MALOITWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 25, 2:26 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Sep 25, 2:26 PM EDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service New York NY
226 PM EDT Tue Sep 25 2018
.SYNOPSIS...
A warm front will slowly move through the region this afternoon
and evening. A cold front will move across the area Wednesday
and Wednesday night. High pressure then builds north of the
region through late week, as low pressure moves along a stalled
frontal boundary south of the area. A stronger area of high
pressure builds from the west through the weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Band of heavy rain over portions of NE NJ and into the Lower
Hudson Valley has been producing between 2 and 4 inches of rain
and has prompted the issuance of flood advisories and flash
flood warnings. Latest hi res guidance has this area slowly
shifting east through the afternoon. Warm front will lift through
the area this aftn and eve. Have added thunder into the forecast
with the passage of the warm front and the environment becoming
unstable from SW to NE aft 18z.
There is a high rip current risk for the Atlantic beaches
today.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
As the warm front lifts north of the region, steady rain will
transition to light showers. Eastern areas may continue with
some moderate to briefly heavy rain at times. Thereafter, the
rest of the night should feature a chance for light rain showers
and very humid conditions. With abundant low level moisture,
patchy fog will be possible across the entire area. Some
guidance is indicating that the fog may be dense, especially
with dew points rising into the lower 70s region-wide. However,
there was not enough confidence to include dense fog in the
forecast.
A cold front will approach on Wednesday. Pre-frontal trough
associated with the front moves into the region late in the day.
Elevated instability will allow for a slight chance for
thunderstorms in the morning. As the day progresses, there will
be a better chance for thunderstorms in the afternoon. With a
very moist air mass in place and strong winds aloft, some
storms may be strong as we head into the afternoon. Gusty winds
would therefore be possible with any thunderstorms. Lifted
indices in the -2 to -4 range indicates some threat for severe
thunderstorms, especially with the cold front approaching. Some
of these storms could produce damaging winds, but right now that
is a low threat.
There is a high rip current risk for the Atlantic beaches
Wednesday.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
The cold front moves across the region Wednesday night with the
continued threat of showers and thunderstorms, some which may be
capable of producing heavy rainfall and strong gusty winds.
High pressure then builds north of the region on Thursday.
Meanwhile, the cold front stalls south of the area with an area of
low pressure expected to travel along the front, possibly bringing
another chance of precipitation to the region on thursday night and
early Friday.
A stronger area of high pressure builds into the area this weekend,
with dry weekend expected.
High temperatures Thursday through the weekend will climb into the
upper 60s and 70s.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Warm front slowly works north across the area through tonight,
but may struggle to do so across the Lower Hudson Valley until
after daybreak Wednesday. Cold front approaches from the west
on Wednesday.
Widespread showers and scattered thunderstorms this afternoon
will dissipate in coverage by early this evening. Mainly
MVFR/IFR ceilings this afternoon, and then IFR tonight.
There is moderate uncertainty this afternoon and evening
with the ceiling forecast following the warm frontal passage.
Ceilings could potentially vary significantly at times, possibly
going VFR.
Winds will be gusty along the coast this afternoon, with
sustained speeds near 15kt and gusts 20-25kt. The winds become
more SE and then S after the warm front passage at 10 kt or
less. Light and variable winds may prevail across the Lower
Hudson Valley. S-SW winds of 10 to 15 kt expected on Wednesday.
...NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component fcsts,
can be found at: http:/www.weather.gov/zny/n90
KJFK TAF Comments: Potential for significant variability in
ceilings/vsbys following the warm frontal passage.
KLGA TAF Comments: Potential for significant variability in
ceilings/vsbys following the warm frontal passage.
KEWR TAF Comments: Potential for significant variability in
ceilings/vsbys following the warm frontal passage.
KTEB TAF Comments: Potential for significant variability in
ceilings/vsbys following the warm frontal passage.
KHPN TAF Comments: Possible improvement to MVFR this afternoon.
KISP TAF Comments: Potential for significant variability in
ceilings/vsbys following the warm frontal passage.
.OUTLOOK FOR 12Z WEDNESDAY THROUGH SUNDAY...
.Wednesday...Showers/tstms with MVFR or lower at times, mainly
in the afternoon/evening.
.Thursday...VFR.
.Thursday night-Friday morning...MVFR possible, low chance of
showers.
.Friday afternoon-Sunday...VFR.
&&
.MARINE...
Have extended the SCA on western LI Sound and NY Harbor through
6pm as winds remain between 25 and 30 kt. No other changes to
headlines at this time. Gusts over the ocean have been
decreasing due to strengthening inversion, but seas remain
elevated.
Winds are expected to fall below SCA levels by this eve, but
seas on the ocean will remain at or above 5 ft through Thu.
Seas should eventually fall below 5 ft Thursday night and Friday
as the pressure gradient relaxes. Seas are expected to remain
below SCA levels through the weekend.
&&
.HYDROLOGY...
Basin average rainfall amounts of 1 to 2 inches is expected
through Wed night, with locally higher amounts possible. The
potential for localized flash flooding remains through the aftn.
Moderate to locally heavy rainfall will be possible Wednesday
and Wednesday evening. Localized flooding is possible Wednesday.
&&
.EQUIPMENT...
NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) remains off
the air for an extended period of time.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...High Rip Current Risk until 9 PM EDT this evening for NYZ075-
080-081-178-179.
NJ...None.
MARINE...Small Craft Advisory until 6 PM EDT this evening for ANZ330-
335-338-340-345.
Small Craft Advisory until 6 AM EDT Thursday for ANZ350-353-
355.
&&Hazardous weather outlook, Sep 25, 5:49 AM EDT, 9 hours 39 minutes before
Hazardous Weather Outlook National Weather Service New York NY 549 AM EDT Tue Sep 25 2018 ANZ330-335-338-345-353-355-CTZ005>012-NJZ002-004-006-103>108- NYZ067>074-078-079-176-177-261000- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm-Northern Fairfield- Northern New Haven-Northern Middlesex-Northern New London- Southern Fairfield-Southern New Haven-Southern Middlesex- Southern New London-Western Passaic-Eastern Passaic-Hudson- Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Northwestern Suffolk-Northeastern Suffolk- Northern Queens-Northern Nassau- 549 AM EDT Tue Sep 25 2018 This Hazardous Weather Outlook is for Atlantic coastal waters, southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. SPC has placed the area in a slight risk for severe thunderstorms on Wednesday. The main threat with these storms will be gusty winds. Some storms may become severe, with damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ075-178-179-261000- Kings (Brooklyn)-Southern Queens-Southern Nassau- 549 AM EDT Tue Sep 25 2018 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. SPC has placed the area in a slight risk for severe thunderstorms on Wednesday. The main threat with these storms will be gusty winds. Some storms may become severe, with damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ080-261000- Southwestern Suffolk- 549 AM EDT Tue Sep 25 2018 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. SPC has placed the area in a slight risk for severe thunderstorms on Wednesday. The main threat with these storms will be gusty winds. Some storms may become severe, with damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ340-350-261000- Peconic and Gardiners Bays- Moriches Inlet NY to Montauk Point NY out 20 nm- 549 AM EDT Tue Sep 25 2018 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ081-261000- Southeastern Suffolk- 549 AM EDT Tue Sep 25 2018 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Local storm report, Sep 25, 1:24 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
124 PM EDT TUE SEP 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM FLASH FLOOD ENGLEWOOD CLIFFS 40.88N 73.95W
09/25/2018 BERGEN NJ TRAINED SPOTTER
VEHICLE STUCK IN FLOOD WATER ON DEBORAH TERRACE.
&&
CJBLocal storm report, Sep 25, 1:33 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
133 PM EDT TUE SEP 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM FLASH FLOOD BRONX 40.85N 73.87W
09/25/2018 BRONX NY BROADCAST MEDIA
MOSHULU PARKWAY AT I87 INTERCHANGE FLOODED.
&&
CJBLocal storm report, Sep 25, 2:14 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
214 PM EDT TUE SEP 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM FLASH FLOOD WHITE PLAINS 41.02N 73.76W
09/25/2018 WESTCHESTER NY DEPT OF HIGHWAYS
BRONX RIVER PARKWAY CLOSED DUE TO FLOODING BETWEEN
GREENACRES AVENUE AND TARRYTOWN ROAD.
&&
FIGLocal storm report, Sep 25, 2:29 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
229 PM EDT TUE SEP 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM FLASH FLOOD 1 NNW WEST BERGEN 40.72N 74.09W
09/25/2018 HUDSON NJ DEPT OF HIGHWAYS
FLOODING ON US 1 AND 9 TRUCK ROUTE BOTH DIRECTIONS
APPROACHING NJ 440 WITH ALL LANES CLOSED.
&&
JELocal storm report, Sep 25, 2:45 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
245 PM EDT TUE SEP 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM FLASH FLOOD 1 SSW KEARNY 40.73N 74.13W
09/25/2018 ESSEX NJ DEPT OF HIGHWAYS
FLOODING ON PULASKI SKYWAY NORTHBOUND AT US 1 AND 9
TRUCK ROUTE AT RAYMOND BLVD WITH ALL LANES CLOSED
&&
JELocal storm report, Sep 25, 2:54 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
254 PM EDT TUE SEP 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM FLASH FLOOD MARION 40.74N 74.08W
09/25/2018 HUDSON NJ DEPT OF HIGHWAYS
FLOODING ON NJ 7 EASTBOUND APPROACHING CHARLOTTE CIRCLE
WITH ALL LANES CLOSED.
&&
JEThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 11:34 AM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Hudson | 116 min |
| Sep 25, 11:53 AM EDT | Flash Flood Warning | OKX | Bergen, Hudson | 4 hr |
| Sep 25, 12:41 PM EDT | Areal Flood Advisory | OKX | Bergen | 2 hr |
| Sep 25, 3:03 PM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Passaic | 117 min |
| Sep 25, 4:31 PM EDT | Areal Flood Advisory | OKX | Essex, Hudson, Union | 89 min |
| Sep 25, 4:42 PM EDT | Special Weather Statement | OKX | Hudson | 33 min |
| Sep 25, 4:59 PM EDT | Areal Flood Advisory | OKX | Bergen | 2 hr |
| Sep 25, 6:51 PM EDT | River Flood Warning | OKX | Bergen | 5 hr |
| Sep 25, 6:54 PM EDT | Areal Flood Advisory | OKX | Bergen, Hudson | 2 hr |
| Sep 25, 7:56 PM EDT | Areal Flood Advisory | OKX | Bergen, Passaic | 2 hr |
Nearby
Flash Flood Warnings in New Jersey, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.